# SDR TSAA20171017027

- Difficulty date: October 14, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 44,230 hours, 46,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE FLOOR SUPPORT, BS 663, RBL 24.82.  REPAIR IAW 3-3995809716.
